# SDR DLM88040218

- Difficulty date: March 7, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 44,105 hours, 36,087 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 021904000
- Part serial: 103272
- Condition: Overheated
- Location: E/E Compartment
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OBSERVED COMING FROM BATTERY VENTS JUST AFT OF NOSEWHEEL AT GATE.  REPLACED ACFT BATTERIES AND CHARGER AND BATTERY THERMAL SENSORS PER M/M.
